Hi I was on an antibiotic for a sinus infection just over a week ago. I didn't take the full course cos it cleared up after about 3 capsules as it was making me feel quite ill with it. It's been just over a week since then I think and my boyfriend and I have had sex which started off without a condom but I made him put one on half way through both times (because I never let him ejaculate inside me as the idea makes me feel a bit squeamish, silly I know but I can't help it!)
I'm on depo provera and both my doctor, the nurse who gave me the injection and a specialist contraceptive nurse I asked have said it's not effected by antibiotics but I just want to be sure I have nothing to worry about about those two times. Thank you for any answers
There have been reports of pregnancy while taking hormonal contraceptives and antibiotics, but clinical pharmacokinetic studies have not shown consistent effects of antibiotics on it. so chances of pregnancy are less.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.